Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Red blotch on leg, itchy, look scaly. Treatment?

I have a red blotch appear on the upper inside of my leg about the size of a quarter, then smaller ones appeared around the large one and spread to my other thigh. I do not have anywhere on my back, stomach , arm etc. only on my upper thigh in and around. darker red outer circle, look scaly and itchy somewhat. went to a dr & said it might be ringworm, given meds, but no improvement. used nail polish, tea tree oil, cortisones and many other things but still not gone. I ve had for about 2 months now.
Asked On : Tue, 8 May 2012
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear native .,
Thanks for choosing HCM..,
Itchy and scaly lesions...on the inner aspect of..,
the thigh...usually due to Fungal infections..,
Here course of the treatment is very important..,
For recovery and results shall be take 28 days..,
1) Morning time use TINADERM lotion..Tolfnate..,
2) Night times use Terbinafine cream..,
3) tab...terbinafine 250 mg daily for 7 days...,
will give good remission..,
4) For itching Tab..cetrizine daily night times..,
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor